# SDR DALA2023042803320

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETLEMENT ON INBD SEAT TRACK STA 196 TO 200 RBL 20 AT PAX CABIN. W1. SUMMARY OF NRC 00503: CORROSION LEVEL 2. SECTION SEAT TRACK STA 196 TO 265 RBL 20 WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5 REPAIR. 5 (LP #2740710)
